I am sorry that you are feeling the way that you are and I am sorry that not a lot of people have information on topomax for you. I do know that it does not cause weight gain and that it is used for depression and I believe seizure disorder.
I believe that topomax is an older drug, but I am not sure. But I have heard good things about
it so give it a chance. If it is like most other antidepressants, it can take four to six weeks to actually take full effect. Have you talked to your doctor lately? Does he know how you are feeling right now? You might want to call and I took some numbers and websites down for you just in case. National Suicide Hotline
This is a combined network of the Amerian Association of Suicidology, the National Hopeline Network, CONTACT USA, and many other organizations. Call are automatically routed to the nearest crisis center to the phone from which the call for help is placed.Helpful Web Sites:
(listed by state)Suicidal.com
(includes Suicide Crisis Center
and Depression and Suicide
<!-- Edit -->
I can see that you are having an especially hard time right now. Remember that we are here for you. Have you tried googling topomax? That will give you all the information about
it. I hope that it works for you. I was going to try it, but they put me on abilify instead. It is helping a lot.
Post Edited By Moderator (Admin) : 9/28/2009 3:53:10 PM (GMT-6)